# SDR K11A2018100373401

- Difficulty date: June 27, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N734CK
- Make and model: Boeing 737436
- Aircraft serial: 25858
- Aircraft time: 50,889 hours, 33,234 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON TOP SIDE APPROX NAC STA 240 HAS CORROSION
